• Previous Article
    A backscattering model based on corrector theory of homogenization for the random Helmholtz equation
  • DCDS-B Home
  • This Issue
  • Next Article
    Numerical solution of partial differential equations with stochastic Neumann boundary conditions
October  2019, 24(10): 5355-5375. doi: 10.3934/dcdsb.2019062

On the asymptotic behavior of highly nonlinear hybrid stochastic delay differential equations

1. 

Department of Mathematics, Nanchang University, Nanchang 330031, China

2. 

Department of Mathematics, Swansea University, Swansea SA2 8PP, UK

3. 

Depto. Ecuaciones Diferenciales y Análisis Numérico, Universidad de Sevilla, Facultad de Matemáticas, c/ Tarfia s/n, 41012-Sevilla, Spain

Received  May 2018 Revised  October 2018 Published  April 2019

Fund Project: Huabin Chen is partially supported by the National Natural Science Foundation of China (61364005, 11401292, 61773401), the Natural Science Foundation of Jiangxi Province of China (20171BAB201007, 20171BCB23001), and the Foundation of Jiangxi Provincial Educations of China (GJJ160061, GJJ14155) and the National Statistical Science Research Foundation of China (2018LY71). Tomás Caraballo is partially supported by the projects MTM2015-63723-P (MINECO/ FEDER, EU) and P12-FQM-1492 (Junta de Andalucía).

In this paper, the existence and uniqueness, the stability analysis for the global solution of highly nonlinear stochastic differential equations with time-varying delay and Markovian switching are analyzed under a locally Lipschitz condition and a monotonicity condition. In order to overcome a difficulty stemming from the existence of the time-varying delay, one integral lemma is established. It should be mentioned that the time-varying delay is a bounded measurable function. By utilizing the integral inequality, the Lyapunov function and some stochastic analysis techniques, some sufficient conditions are proposed to guarantee the stability in both moment and almost sure senses for such equations, which can be also used to yield the almost surely asymptotic behavior. As a by-product, the exponential stability in $ p $th$ (p\geq 1) $-moment and the almost sure exponential stability are analyzed. Finally, two examples are given to show the usefulness of the results obtained.

Citation: Tian Zhang, Huabin Chen, Chenggui Yuan, Tomás Caraballo. On the asymptotic behavior of highly nonlinear hybrid stochastic delay differential equations. Discrete & Continuous Dynamical Systems - B, 2019, 24 (10) : 5355-5375. doi: 10.3934/dcdsb.2019062
References:
[1]

A. Bahar and X. Mao, Stochastic delay Lotka-Volterra model, J. Math. Anal. Appl., 292 (2004), 364-380.  doi: 10.1016/j.jmaa.2003.12.004.  Google Scholar

[2]

J. Bao, X. Huang and C. Yuan, Convergence Rate of Euler-Maruyama Scheme for SDEs with Rough Coefficients, arXiv: 1609.06080. Google Scholar

[3]

J. Bao, X. Huang and C. Yuan, Approximation of SPDEs with Hölder Continuous Drifts, arXiv: 1706.05638. Google Scholar

[4]

H. Chen, Impulsive-integral inequality and exponential stability for stochastic partial differential equations with delays, Probability Letters, 80 (2010), 50-56.  doi: 10.1016/j.spl.2009.09.011.  Google Scholar

[5]

W. C. H. Daniel and J. Sun, Stability of Takagi-Sugeno Fuzzy delay systems with impulses, IEEE Trans. Fuzzy Syst., 15 (2007), 784-790.   Google Scholar

[6]

W. FeiL. Hu and X. Mao, Delay dependent stability of highly nonlinear hybrid stochastic systems, Automatica, 82 (2017), 165-170.  doi: 10.1016/j.automatica.2017.04.050.  Google Scholar

[7]

J. K. Hale and S. M. V. Lunel, Introduction to Functional Differential Equations, Springer, Berlin, 1993. doi: 10.1007/978-1-4612-4342-7.  Google Scholar

[8]

L. HuX. Mao and Y. Shen, Stability and boundedness of nonlinear hybrid stochastic differential delay equations, Control Letters, 62 (2013), 178-187.  doi: 10.1016/j.sysconle.2012.11.009.  Google Scholar

[9]

L. HuX. Mao and L. Zhang, Robust Stability and Boundedness of Nonlinear Hybrid Stochastic Differential Delay Equations, IEEE Trans. Automatic Control, 58 (2013), 2319-2332.  doi: 10.1109/TAC.2013.2256014.  Google Scholar

[10]

N. JacobY. Wang and C. Yuan, Stochastic differential delay equations with jumps, under nonlinear growth condition, Stochastics An International Journal of Probability and Stochastic Processes, 81 (2009), 571-588.  doi: 10.1080/17442500903251832.  Google Scholar

[11]

R. S. Lipster and A. N. Shiryayev, Theory and Martingale, Kluwer Academic Publishers, Dordrecht, 1989. doi: 10.1007/978-94-009-2438-3.  Google Scholar

[12]

J. LuoJ. Zou and Z. Hou, Comparison principle and stability criteria for stochastic differential delay equations with Markovian switching, Science In China (Series A), 46 (2003), 129-138.  doi: 10.1360/03ys9014.  Google Scholar

[13]

X. Mao, Robustness of exponential stability of stochastic differential delay equations, IEEE Trans. Automatic Control, 41 (1996), 442-447.  doi: 10.1109/9.486647.  Google Scholar

[14]

X. Mao, LaSalle-type theorems for stochastic differential delay equations, J. Math. Anal. Appl., 236 (1999), 350-369.  doi: 10.1006/jmaa.1999.6435.  Google Scholar

[15]

X. Mao and A. Shah, Exponential stability of stochastic differential delay equations, IEEE Trans. Automatic Control, 54 (2009), 147-152.   Google Scholar

[16] X. Mao and C. Yuan, Stochastic Differential Equations with Markovian Switching, Imperial College Press, London U. K., 2006.  doi: 10.1142/p473.  Google Scholar
[17]

X. MaoJ. Lam and L. Huang, Stabilisation of hybrid stochastic differential equations by delay feedback control, Control Letters, 57 (2008), 927-935.  doi: 10.1016/j.sysconle.2008.05.002.  Google Scholar

[18]

X. MaoA. Matasov and A. B. Piunovskiy, Stochastic differential delay equations with Markovian switching, Bernoulli, 6 (2000), 73-90.  doi: 10.2307/3318634.  Google Scholar

[19]

X. MaoW. LiuL. HuQ. Luo and J. Lu, Stabilization of hybrid stochastic differential equations by feedback control based on discrete-time state observations, Control Letters, 73 (2014), 88-95.  doi: 10.1016/j.sysconle.2014.08.011.  Google Scholar

[20]

H.-L. Ngo and D. T. Luong, Strong Rate of Tamed Euler-Maruyama Approximation for Stochastic Differential Equations with H$\ddot{o}$lder Continuous Diffusion Coefficients, Brazilian Journal of Probability and Statistics, 31 (2017), 24-40.  doi: 10.1214/15-BJPS301.  Google Scholar

[21]

H.-L. Ngo and D. Taguchi, Strong rate of convergence for the Euler-Maruyama approximation of stochastic differential equations with irregular coefficients, Math. Comp., 85 (2016), 1793-1819.  doi: 10.1090/mcom3042.  Google Scholar

[22]

H.-L. Ngo and D. Taguchi, On the Euler-Maruyama approximation for one dimensional stochastic differential equations with irregular coefficients, arXiv: 1509.06532. Google Scholar

[23]

H.-L. Ngo and D. Taguchi, Strong convergence for the Euler-Maruyama approximation of stochastic differential equations with discontinuous coefficients, Statistics and Probability Letters, 125 (2017), 55-63.  doi: 10.1016/j.spl.2017.01.027.  Google Scholar

[24]

B.-L. Nikolaos and M. Krstić, Nonlinear Control under Nonconstant Delays, SIAM, U.S., 2013. doi: 10.1137/1.9781611972856.  Google Scholar

[25]

F. WuG. Yin and H. Mei, Stochastic functional differential equations with infinite delay: Existence and uniqueness of solutions, solution maps, Markov properties, and ergodicity, Journal of Differential Equations, 262 (2017), 1226-1252.  doi: 10.1016/j.jde.2016.10.006.  Google Scholar

[26]

F. Wu and S. Hu, Khasmiskii-type theorems for stochastic functional differential equations with infinite delay, Statistics & Probability Letters, 81 (2011), 1690-1694.  doi: 10.1016/j.spl.2011.05.005.  Google Scholar

[27]

F. Wu and S. Hu, Attraction, stability and robustness for stochastic functional differential equations with infinite delay, Automatica, 47 (2011), 2224-2232.  doi: 10.1016/j.automatica.2011.07.001.  Google Scholar

[28]

S. YouW. LiuJ. LuX. Mao and Q. Wei, Stabilization of hybrid systems by feedback control based on discrete-time state observations, SIAM J. Control Optim., 53 (2015), 905-925.  doi: 10.1137/140985779.  Google Scholar

[29]

D. Yue and Q. L. Han, Delay-dependent exponential stability of stochastic systems with time-varyin delay, nonlinearity, and Markovian switching, IEEE Trans. Automatic Control, 50 (2005), 217-222.  doi: 10.1109/TAC.2004.841935.  Google Scholar

show all references

References:
[1]

A. Bahar and X. Mao, Stochastic delay Lotka-Volterra model, J. Math. Anal. Appl., 292 (2004), 364-380.  doi: 10.1016/j.jmaa.2003.12.004.  Google Scholar

[2]

J. Bao, X. Huang and C. Yuan, Convergence Rate of Euler-Maruyama Scheme for SDEs with Rough Coefficients, arXiv: 1609.06080. Google Scholar

[3]

J. Bao, X. Huang and C. Yuan, Approximation of SPDEs with Hölder Continuous Drifts, arXiv: 1706.05638. Google Scholar

[4]

H. Chen, Impulsive-integral inequality and exponential stability for stochastic partial differential equations with delays, Probability Letters, 80 (2010), 50-56.  doi: 10.1016/j.spl.2009.09.011.  Google Scholar

[5]

W. C. H. Daniel and J. Sun, Stability of Takagi-Sugeno Fuzzy delay systems with impulses, IEEE Trans. Fuzzy Syst., 15 (2007), 784-790.   Google Scholar

[6]

W. FeiL. Hu and X. Mao, Delay dependent stability of highly nonlinear hybrid stochastic systems, Automatica, 82 (2017), 165-170.  doi: 10.1016/j.automatica.2017.04.050.  Google Scholar

[7]

J. K. Hale and S. M. V. Lunel, Introduction to Functional Differential Equations, Springer, Berlin, 1993. doi: 10.1007/978-1-4612-4342-7.  Google Scholar

[8]

L. HuX. Mao and Y. Shen, Stability and boundedness of nonlinear hybrid stochastic differential delay equations, Control Letters, 62 (2013), 178-187.  doi: 10.1016/j.sysconle.2012.11.009.  Google Scholar

[9]

L. HuX. Mao and L. Zhang, Robust Stability and Boundedness of Nonlinear Hybrid Stochastic Differential Delay Equations, IEEE Trans. Automatic Control, 58 (2013), 2319-2332.  doi: 10.1109/TAC.2013.2256014.  Google Scholar

[10]

N. JacobY. Wang and C. Yuan, Stochastic differential delay equations with jumps, under nonlinear growth condition, Stochastics An International Journal of Probability and Stochastic Processes, 81 (2009), 571-588.  doi: 10.1080/17442500903251832.  Google Scholar

[11]

R. S. Lipster and A. N. Shiryayev, Theory and Martingale, Kluwer Academic Publishers, Dordrecht, 1989. doi: 10.1007/978-94-009-2438-3.  Google Scholar

[12]

J. LuoJ. Zou and Z. Hou, Comparison principle and stability criteria for stochastic differential delay equations with Markovian switching, Science In China (Series A), 46 (2003), 129-138.  doi: 10.1360/03ys9014.  Google Scholar

[13]

X. Mao, Robustness of exponential stability of stochastic differential delay equations, IEEE Trans. Automatic Control, 41 (1996), 442-447.  doi: 10.1109/9.486647.  Google Scholar

[14]

X. Mao, LaSalle-type theorems for stochastic differential delay equations, J. Math. Anal. Appl., 236 (1999), 350-369.  doi: 10.1006/jmaa.1999.6435.  Google Scholar

[15]

X. Mao and A. Shah, Exponential stability of stochastic differential delay equations, IEEE Trans. Automatic Control, 54 (2009), 147-152.   Google Scholar

[16] X. Mao and C. Yuan, Stochastic Differential Equations with Markovian Switching, Imperial College Press, London U. K., 2006.  doi: 10.1142/p473.  Google Scholar
[17]

X. MaoJ. Lam and L. Huang, Stabilisation of hybrid stochastic differential equations by delay feedback control, Control Letters, 57 (2008), 927-935.  doi: 10.1016/j.sysconle.2008.05.002.  Google Scholar

[18]

X. MaoA. Matasov and A. B. Piunovskiy, Stochastic differential delay equations with Markovian switching, Bernoulli, 6 (2000), 73-90.  doi: 10.2307/3318634.  Google Scholar

[19]

X. MaoW. LiuL. HuQ. Luo and J. Lu, Stabilization of hybrid stochastic differential equations by feedback control based on discrete-time state observations, Control Letters, 73 (2014), 88-95.  doi: 10.1016/j.sysconle.2014.08.011.  Google Scholar

[20]

H.-L. Ngo and D. T. Luong, Strong Rate of Tamed Euler-Maruyama Approximation for Stochastic Differential Equations with H$\ddot{o}$lder Continuous Diffusion Coefficients, Brazilian Journal of Probability and Statistics, 31 (2017), 24-40.  doi: 10.1214/15-BJPS301.  Google Scholar

[21]

H.-L. Ngo and D. Taguchi, Strong rate of convergence for the Euler-Maruyama approximation of stochastic differential equations with irregular coefficients, Math. Comp., 85 (2016), 1793-1819.  doi: 10.1090/mcom3042.  Google Scholar

[22]

H.-L. Ngo and D. Taguchi, On the Euler-Maruyama approximation for one dimensional stochastic differential equations with irregular coefficients, arXiv: 1509.06532. Google Scholar

[23]

H.-L. Ngo and D. Taguchi, Strong convergence for the Euler-Maruyama approximation of stochastic differential equations with discontinuous coefficients, Statistics and Probability Letters, 125 (2017), 55-63.  doi: 10.1016/j.spl.2017.01.027.  Google Scholar

[24]

B.-L. Nikolaos and M. Krstić, Nonlinear Control under Nonconstant Delays, SIAM, U.S., 2013. doi: 10.1137/1.9781611972856.  Google Scholar

[25]

F. WuG. Yin and H. Mei, Stochastic functional differential equations with infinite delay: Existence and uniqueness of solutions, solution maps, Markov properties, and ergodicity, Journal of Differential Equations, 262 (2017), 1226-1252.  doi: 10.1016/j.jde.2016.10.006.  Google Scholar

[26]

F. Wu and S. Hu, Khasmiskii-type theorems for stochastic functional differential equations with infinite delay, Statistics & Probability Letters, 81 (2011), 1690-1694.  doi: 10.1016/j.spl.2011.05.005.  Google Scholar

[27]

F. Wu and S. Hu, Attraction, stability and robustness for stochastic functional differential equations with infinite delay, Automatica, 47 (2011), 2224-2232.  doi: 10.1016/j.automatica.2011.07.001.  Google Scholar

[28]

S. YouW. LiuJ. LuX. Mao and Q. Wei, Stabilization of hybrid systems by feedback control based on discrete-time state observations, SIAM J. Control Optim., 53 (2015), 905-925.  doi: 10.1137/140985779.  Google Scholar

[29]

D. Yue and Q. L. Han, Delay-dependent exponential stability of stochastic systems with time-varyin delay, nonlinearity, and Markovian switching, IEEE Trans. Automatic Control, 50 (2005), 217-222.  doi: 10.1109/TAC.2004.841935.  Google Scholar

Figure 1.  Asymptotic behavior in mean square of the global solution for Eq. (4.1)
Figure 2.  Asymptotic behavior in almost sure sense of the global solution for Eq. (4.1)
Figure 3.  Asymptotic behavior in mean square of the global solution for Eq. (4.4)
Figure 4.  Asymptotic behavior in almost sure sense of the global solution for Eq. (4.4)
[1]

Quan Hai, Shutang Liu. Mean-square delay-distribution-dependent exponential synchronization of chaotic neural networks with mixed random time-varying delays and restricted disturbances. Discrete & Continuous Dynamical Systems - B, 2021, 26 (6) : 3097-3118. doi: 10.3934/dcdsb.2020221

[2]

Elimhan N. Mahmudov. Second order discrete time-varying and time-invariant linear continuous systems and Kalman type conditions. Numerical Algebra, Control & Optimization, 2021  doi: 10.3934/naco.2021010

[3]

Yongqiang Fu, Xiaoju Zhang. Global existence and asymptotic behavior of weak solutions for time-space fractional Kirchhoff-type diffusion equations. Discrete & Continuous Dynamical Systems - B, 2021  doi: 10.3934/dcdsb.2021091

[4]

Pengyu Chen, Xuping Zhang, Zhitao Zhang. Asymptotic behavior of time periodic solutions for extended Fisher-Kolmogorov equations with delays. Discrete & Continuous Dynamical Systems - B, 2021  doi: 10.3934/dcdsb.2021103

[5]

Bingru Zhang, Chuanye Gu, Jueyou Li. Distributed convex optimization with coupling constraints over time-varying directed graphs. Journal of Industrial & Management Optimization, 2021, 17 (4) : 2119-2138. doi: 10.3934/jimo.2020061

[6]

Kehan Si, Zhenda Xu, Ka Fai Cedric Yiu, Xun Li. Open-loop solvability for mean-field stochastic linear quadratic optimal control problems of Markov regime-switching system. Journal of Industrial & Management Optimization, 2021  doi: 10.3934/jimo.2021074

[7]

Anderson L. A. de Araujo, Marcelo Montenegro. Existence of solution and asymptotic behavior for a class of parabolic equations. Communications on Pure & Applied Analysis, 2021, 20 (3) : 1213-1227. doi: 10.3934/cpaa.2021017

[8]

Kin Ming Hui, Soojung Kim. Asymptotic large time behavior of singular solutions of the fast diffusion equation. Discrete & Continuous Dynamical Systems, 2017, 37 (11) : 5943-5977. doi: 10.3934/dcds.2017258

[9]

Scipio Cuccagna, Masaya Maeda. A survey on asymptotic stability of ground states of nonlinear Schrödinger equations II. Discrete & Continuous Dynamical Systems - S, 2021, 14 (5) : 1693-1716. doi: 10.3934/dcdss.2020450

[10]

Seddigheh Banihashemi, Hossein Jafaria, Afshin Babaei. A novel collocation approach to solve a nonlinear stochastic differential equation of fractional order involving a constant delay. Discrete & Continuous Dynamical Systems - S, 2021  doi: 10.3934/dcdss.2021025

[11]

Xianming Liu, Guangyue Han. A Wong-Zakai approximation of stochastic differential equations driven by a general semimartingale. Discrete & Continuous Dynamical Systems - B, 2021, 26 (5) : 2499-2508. doi: 10.3934/dcdsb.2020192

[12]

Tomasz Kosmala, Markus Riedle. Variational solutions of stochastic partial differential equations with cylindrical Lévy noise. Discrete & Continuous Dynamical Systems - B, 2021, 26 (6) : 2879-2898. doi: 10.3934/dcdsb.2020209

[13]

Qi Lü, Xu Zhang. A concise introduction to control theory for stochastic partial differential equations. Mathematical Control & Related Fields, 2021  doi: 10.3934/mcrf.2021020

[14]

Qiwei Wu, Liping Luan. Large-time behavior of solutions to unipolar Euler-Poisson equations with time-dependent damping. Communications on Pure & Applied Analysis, 2021, 20 (3) : 995-1023. doi: 10.3934/cpaa.2021003

[15]

Olivier Ley, Erwin Topp, Miguel Yangari. Some results for the large time behavior of Hamilton-Jacobi equations with Caputo time derivative. Discrete & Continuous Dynamical Systems, 2021, 41 (8) : 3555-3577. doi: 10.3934/dcds.2021007

[16]

Zengyun Wang, Jinde Cao, Zuowei Cai, Lihong Huang. Finite-time stability of impulsive differential inclusion: Applications to discontinuous impulsive neural networks. Discrete & Continuous Dynamical Systems - B, 2021, 26 (5) : 2677-2692. doi: 10.3934/dcdsb.2020200

[17]

Akio Matsumoto, Ferenc Szidarovszky. Stability switching and its directions in cournot duopoly game with three delays. Discrete & Continuous Dynamical Systems - B, 2021  doi: 10.3934/dcdsb.2021069

[18]

Nhu N. Nguyen, George Yin. Stochastic partial differential equation models for spatially dependent predator-prey equations. Discrete & Continuous Dynamical Systems - B, 2020, 25 (1) : 117-139. doi: 10.3934/dcdsb.2019175

[19]

Bin Pei, Yong Xu, Yuzhen Bai. Convergence of p-th mean in an averaging principle for stochastic partial differential equations driven by fractional Brownian motion. Discrete & Continuous Dynamical Systems - B, 2020, 25 (3) : 1141-1158. doi: 10.3934/dcdsb.2019213

[20]

M. Grasselli, V. Pata. Asymptotic behavior of a parabolic-hyperbolic system. Communications on Pure & Applied Analysis, 2004, 3 (4) : 849-881. doi: 10.3934/cpaa.2004.3.849

2019 Impact Factor: 1.27

Metrics

  • PDF downloads (216)
  • HTML views (379)
  • Cited by (0)

[Back to Top]